# SDR USAA2013030500013

- Difficulty date: March 4, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 41,253 hours, 14,955 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001004
- Part serial: HF3088
- Condition: Saturated
- Location: Lt Elevator
- Part time: 41,258 hours, 14,959 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - INDICATION OF WATER ENGRESS ON UPPER SURFACE OF LEFT ELEVATOR APPROX. 82 INCHES FROM INBOARD END & 23.5 INCHES FROM TRAILING EDGE.  REPAIRED UPPER SURFACE OF LEFT ELEVATOR IAW A321 SRM 55-20-00 & 55-21-11.
